Sub-Riemannian Limit of the Differential Form Heat Kernels of Contact Manifolds

Pierre Albin, Hadrian Quan

Research output: Contribution to journalArticlepeer-review


We study the behavior of the heat kernel of the Hodge Laplacian on a contact manifold endowed with a family of Riemannian metrics that blow-up the directions transverse to the contact distribution. We apply this to analyze the behavior of global spectral invariants such as the η-invariant and the determinant of the Laplacian. In particular, we prove that contact versions of the relative η-invariant and the relative analytic torsion are equal to their Riemannian analogues and hence topological.

Original languageEnglish (US)
Pages (from-to)5818-5881
Number of pages64
JournalInternational Mathematics Research Notices
Issue number8
StatePublished - Apr 1 2022

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Sub-Riemannian Limit of the Differential Form Heat Kernels of Contact Manifolds'. Together they form a unique fingerprint.

Cite this